Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 93, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Sep 9, 2022, 3:59 PM EDT for Volusia County, Florida. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2022, 3:59 PM EDT (19:59 UTC)
- Expired
- Sep 9, 2022, 4:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 109 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 4:10 PM EDT | TSTM WND GST 40 | New Smyrna Beach Airpor, FL | THE NEW SMYRNA BEACH AIRPORT AWOS MEASURED A THUNDERSTORM WIND GUST OF 35KT/ 40MPH FROM THE WEST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 987 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
431
WUUS52 KMLB 091959
SVRMLB
FLC127-092030-
/O.NEW.KMLB.SV.W.0093.220909T1959Z-220909T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
359 PM EDT Fri Sep 9 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northeastern Volusia County in east central Florida...
* Until 430 PM EDT.
* At 358 PM EDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Daytona Beach to near Port
Orange to 7 miles southwest of Edgewater, moving northeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Daytona Beach, Port Orange, New Smyrna Beach, Edgewater and South
Daytona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 2909 8090 2894 8079 2880 8107 2902 8106
2908 8127 2931 8102
TIME...MOT...LOC 1958Z 231DEG 25KT 2910 8114 2906 8101 2892 8102
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cristaldi1 follow-up statement
398
WWUS52 KMLB 092031
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
431 PM EDT Fri Sep 9 2022
FLC127-092040-
/O.EXP.KMLB.SV.W.0093.000000T0000Z-220909T2030Z/
Volusia FL-
431 PM EDT Fri Sep 9 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VOLUSIA COUNTY
HAS EXPIRED...
The storms which prompted the warning are moving offshore into the
Atlantic. Therefore, the warning has been allowed to expire. Several
wind gusts to around 40 mph were reported from Daytona Beach to New
Smyrna Beach as the storms passed through.
LAT...LON 2909 8090 2894 8079 2880 8107 2902 8106
2908 8127 2931 8102
TIME...MOT...LOC 2030Z 231DEG 25KT 2924 8095 2920 8082 2906 8083
$$
CristaldiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:10 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 9, 2:10 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 210 PM EDT Fri Sep 9 2022 ...New MARINE, AVIATION... .DISCUSSION... ...HIGH Risk for Life-Threatening Rip Currents at Area Beaches thru Saturday Night... Current-Tonight...Another warm and humid summer day with temperatures in the U80s to L90s and dewpoints in the M70s, with peak afternoon heat indices (ahead of convection) topping out 102 to 106 degrees. Showers and storms are developing across WCFL and will move fairly quickly from SW twd the NE (15-20 mph). While this may limit overall storm precip totals, we could still see locally up to 3 inches in spots, especially areas that receive repeated rounds from showers and storms, which could quickly produce ponding or temporary flooding esp where soils are already saturated. The stronger wind fields will also be able to produce some higher gusts in a few water-loaded downdrafts. There should be a boundary rich environment this aftn/early evening with the east coast sea breeze, lake breeze boundaries in addition to outflow boundaries from ongoing storms. Resulting boundary collisions locally enhances the low-level shear and can produce brief storm rotation. Convection should diminish around or shortly after sunset (W -> E) with a quiet overnight expected. Lows in the L-M70s with conditions remaining humid. Cannot rule out some late overnight stratus or patchy ground fog, especially over the interior, like we saw this past morning (I-4 corridor/Volusia County). Incoming swell from distant Hurricane Earl and tidal influence from the approaching full moon will produce a High risk of life- threatening rip currents at central Florida Atlantic beaches thru at least Saturday night. Previous Extended Forecast Discussion Slightly Modified... Saturday-Sunday...Through the weekend, the longwave upper-level pattern will continue a gradual transition to meridional flow over the CONUS. As this occurs, the Polar Front Jet (PFJ) is expected to dig towards the equator over central CONUS through the weekend. Furthermore, a mid/upper level major shortwave trough is forecast to quickly deepen and track southeastward across the country from Canada before eventually making its way towards the Great Plains and the Midwest by Sunday. Meanwhile, guidance shows an upper-level jet maxima of around 60-80kts developing over the eastern Gulf of Mexico and stretching over the Deep Southeast. This will result in the cut- off low that's been sitting over the northeastern Gulf of Mexico to finally be picked up by the upper-level westerlies, before merging with the stronger aforementioned trough over central CONUS. For us in central Florida, chances for showers an lightning storms will remain elevated through the forecast period with scattered to numerous showers and lightning storms forecast each afternoon before diminishing around or shortly after sunset. Guidance shows a slight increase in wind fields, leading to elevated upper-level divergence as weak upper-level perturbations pivot over the Deep South and central Florida through the weekend. This, and relatively high moisture (PWAT values in the 2-2.3+" range), suggests that some strong to marginally severe storms will be possible with wet microburst potential which may produce strong bursts of wind in water loaded downdrafts, especially just upstream of east-central Florida. The primary storm threats each afternoon will be: frequent cloud to ground lightning strikes, wind gusts up to 50mph, and heavy rainfall which may produce a quick 1-3" in a 60- 90 minute and lead to minor flooding in poor drainage areas. High temperatures are forecast to reach the low to mid 90s with lows dropping down into the mid to upper 70s. Afternoon heat indices remain in the 101-106 degree range. Monday-Thursday...As we progress into the workweek, the mid/upper level trough will continue to pivot over the Midwest and into the Northeast with the western Atlantic high forecast to become surpressed and elongated over south-central Florida by midweek. Deterministic models signal that a mature wave will develop over the Ohio Valley and move across the Great Lakes region with a frontal boundary stretching over eastern CONUS, eventually stalling over the Deep South and north Florida by midweek. The overall pattern will favor scattered to numerous showers and storms each afternoon and early evening with sea breeze collisions, coupled with additional weak upper-level support as troughing sets up over the region, and high moisture (PWATs in the 2-2.3+" range). Heavy rainfall leading to minor flooding, frequent lightning strikes, and gusty winds will be the main hazards with any stronger storms that develop. Temperatures will stay relatively consistent with highs forecast to top out in the low to mid 90s, as well as, heat indices remaining in the 100-107 degree range. Lows are expected to drop into the low to mid 70s. && .MARINE... Issued at 128 PM EDT Fri Sep 9 2022 Afternoon-Tonight...Winds back SE around 10 knots near the coast with sea breeze formation. The primary contribution to wave height will continue to be an east swell generated by distant Hurricane Earl. There will also be a small wind chop. Combined seas 2-3 ft near shore, 3-4 ft offshore, and perhaps up to 5 ft well offshore. The primary concern will be lightning storms pushing offshore this aftn and early evening, capable of producing gusty winds, frequent lightning strikes, and torrential downpours. Previous Extended Marine Forecast Discussion... Saturday-Monday...Good boating conditions are forecast outside of convection. Expect primarily southerly to southeasterly winds at around 8-12kts. Daily showers and lightning storms will be possible, which may contain gusty winds and frequent lightning strikes during the afternoons and evenings. Swell heights are forecast to remain in the 2-4ft range with up to 5 ft possible over the far offshore waters (20-60nm). && .AVIATION... (18Z TAFS) Issued at 128 PM EDT Fri Sep 9 2022 Numerous showers and storms to the west have begun to move into ECFL. TEMPOs for inland terminals at the top of the TAF package for VIS/CIG reductions as these storms move over terminals. The inland movement of the seabreeze working against prevailing SW flow will aid in storm development along the coast. TEMPOs starting around 19z for most coastal terminals. Showers and storms should begin to diminish or move offshore around 00/01z. Flow from the south will prevail overnight. VFR outside of convection. && .PRELIMINARY POINT TEMPS/POPS... DAB 91 75 92 76 / 70 30 60 30 MCO 92 76 94 76 / 70 30 70 30 MLB 92 76 92 76 / 70 30 60 30 VRB 93 74 93 75 / 70 30 60 20 LEE 88 76 91 76 / 70 30 80 30 SFB 90 75 93 76 / 70 30 70 30 ORL 91 76 94 77 / 70 30 70 30 FPR 92 73 92 74 / 70 30 60 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && ALL FORECAST GRIDS...Sedlock IMPACT WEATHER/RADAR....Watson AVIATION...Law
Hazardous weather outlook, Sep 9, 10:00 AM EDT, 5 hours 59 minutes before
Hazardous Weather Outlook...Updated National Weather Service Melbourne FL 1000 AM EDT Fri Sep 9 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-100000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1000 AM EDT Fri Sep 9 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Scattered to numerous showers and lightning storms will develop and move toward the northeast at 15 to 20 mph across east central Florida. Some areas may receive more than one round of storms. The primary threats will be frequent lightning strikes, heavy rainfall and gusty winds up to 50 mph. .FLOOD IMPACT... Locally heavy rainfall up to 3 inches will be possible which will cause temporary flooding of urban areas, low lying areas and those with poor drainage. .EXCESSIVE HEAT IMPACT... Peak heat indices of 102 to 106 will occur this afternoon mainly south of Orlando prior to the onset of clouds and storms. Take frequent water breaks if working or recreating outdoors. .RIP CURRENT IMPACT... Incoming swell from distant Hurricane Earl and tidal influence from the approaching full moon will produce a HIGH risk of life threatening rip currents at the central Florida Atlantic beaches. Always swim within sight of a lifeguard. .MARINE THUNDERSTORM GUST IMPACT... Lightning storms will move toward the northeast at 15 to 20 mph across the inland lakes, intracoastal and nearshore Atlantic waters. Gusty winds of 35 knots or greater will accompany the stronger storms along with frequent lightning strikes and very heavy rain. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Scattered to numerous afternoon and early evening lightning storms will continue, with the stronger storms producing gusty winds, frequent lightning strikes, and heavy rainfall. Where soils are saturated from previous or repeated heavy rains, additional rainfall will quickly produce ponding of water. A HIGH risk for rip currents will continue through at least Saturday. Heat indices of 102 to 106 degrees are expected each afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. Sedlock/Kelly
In the hours before
Special weather statement, Sep 9, 3:16 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Melbourne FL
316 PM EDT Fri Sep 9 2022
FLZ041-046-091945-
Seminole FL-Inland Volusia FL-
316 PM EDT Fri Sep 9 2022
...A strong thunderstorm will impact portions of Seminole and
southeastern Volusia Counties through 345 PM EDT...
At 316 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sanford, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Deltona, Sanford, Oviedo, Winter Springs and DeLand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2913 8121 2881 8092 2879 8096 2879 8097
2878 8097 2861 8128 2861 8131 2878 8142
2879 8141 2881 8142 2887 8137 2889 8137
2889 8135 2891 8136
TIME...MOT...LOC 1916Z 217DEG 26KT 2881 8127
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Sep 9, 3:20 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Melbourne FL
320 PM EDT Fri Sep 9 2022
FLZ045-046-053-091945-
Osceola FL-Orange FL-Seminole FL-
320 PM EDT Fri Sep 9 2022
...A strong thunderstorm will impact portions of south central
Seminole, southeastern Orange and north central Osceola Counties
through 345 PM EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Hart, or near Narcoossee, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orlando, Kissimmee, Oviedo, Saint Cloud and Wedgefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2821 8128 2838 8149 2869 8114 2844 8090
TIME...MOT...LOC 1919Z 216DEG 29KT 2834 8122
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WatsonSpecial weather statement, Sep 9, 3:31 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
331 PM EDT Fri Sep 9 2022
FLZ053-058-254-092000-
Okeechobee FL-Osceola FL-Inland Indian River FL-
331 PM EDT Fri Sep 9 2022
...Strong thunderstorms will impact portions of Okeechobee,
southwestern Indian River and southeastern Osceola Counties through
400 PM EDT...
At 331 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kissimmee Prarie Preserve to near
Basinger. Movement was northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Basinger, Lake Marian, Kenansville, Fort Drum and Kissimmee Prarie
Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2735 8104 2736 8104 2738 8107 2738 8111
2741 8113 2757 8116 2765 8113 2769 8115
2796 8105 2786 8087 2782 8087 2782 8082
2751 8071 2726 8081
TIME...MOT...LOC 1931Z 205DEG 11KT 2763 8112 2745 8105 2739 8096
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Sep 9, 3:51 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
351 PM EDT Fri Sep 9 2022
FLZ041-045-046-053-141-247-347-447-547-647-747-092045-
Southern Brevard Barrier Islands FL-Coastal Volusia FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-Seminole FL-
Inland Volusia FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-Inland Southern Brevard FL-
Inland Northern Brevard FL-
351 PM EDT Fri Sep 9 2022
...Strong thunderstorms will impact portions of eastern Seminole,
northern Brevard, southeastern Orange, eastern Volusia and
northeastern Osceola Counties through 445 PM EDT...
At 348 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Daytona Beach to 8 miles northeast of
Holopaw. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Daytona Beach, Port Orange, Titusville, Ormond Beach and Rockledge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2909 8090 2860 8054 2846 8049 2839 8057
2835 8057 2822 8105 2845 8106 2926 8124
2927 8115 2934 8115 2940 8106
TIME...MOT...LOC 1948Z 238DEG 25KT 2924 8117 2849 8100 2824 8099
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CristaldiSpecial weather statement, Sep 9, 3:55 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Fri Sep 9 2022
FLZ053-058-254-547-092045-
Okeechobee FL-Osceola FL-Inland Indian River FL-
Inland Southern Brevard FL-
355 PM EDT Fri Sep 9 2022
...Strong thunderstorms will impact portions of north central
Okeechobee, northwestern Indian River, south central Brevard and
eastern Osceola Counties through 445 PM EDT...
At 355 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Marian to 6 miles north of Kissimmee
Prarie Preserve. Movement was north at 30 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake Marian, Holopaw, Kenansville and Forever Florida.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2753 8098 2782 8121 2822 8110 2778 8074
2750 8088
TIME...MOT...LOC 1955Z 192DEG 27KT 2783 8114 2767 8101
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleyLocal storm report, Sep 9, 3:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
359 PM EDT FRI SEP 09 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND GST 4 ESE LAKE NONA 28.39N 81.18W
09/09/2022 M48 MPH ORANGE FL MESONET
THE LAKE MARY JANE MESONET STATION MEASURED A
THUNDERSTORM WIND GUST OF 42KT / 48MPH FROM THE WEST.
&&
EVENT NUMBER MLB2200464
LAWThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:18 AM EDT | Rip Current Statement | MLB | Brevard, Indian River, Martin, Saint Lucie, Volusia | 3 days |
| Sep 9, 1:50 PM EDT | Special Weather Statement | MLB | Lake | 25 min |
| Sep 9, 2:44 PM EDT | Special Weather Statement | MLB | Orange | 31 min |
| Sep 9, 3:16 PM EDT | Special Weather Statement | MLB | Volusia | 29 min |
| Sep 9, 3:20 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
| Sep 9, 3:31 PM EDT | Special Weather Statement | MLB | Okeechobee | 29 min |
| Sep 9, 3:31 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 29 min |
| Sep 9, 3:51 PM EDT | Special Weather Statement | MLB | Volusia | 54 min |
| Sep 9, 3:55 PM EDT | Special Weather Statement | MLB | Osceola | 50 min |
| Sep 9, 3:56 PM EDT | Special Marine Warning | MLB | 49 min | |
| Sep 9, 4:28 PM EDT | Special Weather Statement | MLB | Brevard | 62 min |
| Sep 9, 4:39 PM EDT | Special Marine Warning | MLB | 51 min | |
| Sep 9, 5:12 PM EDT | Special Marine Warning | MLB | 48 min | |
| Sep 9, 5:27 PM EDT | Special Marine Warning | MLB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.